MAUDE Adverse Event Report: Medline Industries, LP Medline; MONITOR,BP,AUTO,DIGITAL,ADULT

Medline Industries, LP Medline; MONITOR,BP,AUTO,DIGITAL,ADULT
Catalog Number MDS3001
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
The report states, "the blood pressure unit itself is not displaying the numbers when in use of taking members blood pressure.".
 
Additional Manufacturer Narrative
The report states, "the blood pressure unit itself is not displaying the numbers when in use of taking members blood pressure." customer reported, "patient was initially admitted for cellulitis complicated by pna and has past medical history of dm, ckd, osa, chf, narcolepsy, pad, cad, hypothyroidism, asthma, tia.Clinician was educating the patient on how to use the blood pressure cuff independently and discovered the blood pressure cuff was faulty.Clinician contacted medline to explain the situation and a new one was provided.Patient was at high risk but no medical care was required.Patient is stable and able to monitor blood pressure regularly." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline
Common Device Name
MONITOR,BP,AUTO,DIGITAL,ADULT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sipara semu
three lakes drive
northfield, IL 60093--275
MDR Report Key50935379
Report Number1417592-2026-53490
Device Sequence Number18825038
Product Code DXN
UDI-Device Identifier10080196525140
UDI-Public10080196525140
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K183534
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMDS3001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient SexFemale
Patient Weight199 LB
Patient RaceBlack Or African American